The Epsilon Probability Distribution and its Application in Reliability Theory

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter: The Epsilon Probability Distribution and its Application in Reliability Theory.
ACTA POLYTECHNICA HUNGARICA, 15 (1). pp. 197-216. ISSN 1785-8860 (2018)

[img]
Preview
Text
2018_Epsilonprobabilitydistribution_Jonas_ActPol.pdf - Published Version

Download (398kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA POLYTECHNICA HUNGARICA
Date: 2018
Volume: 15
Number: 1
Page Range: pp. 197-216
ISSN: 1785-8860
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3302179
DOI id: https://doi.org/10.12700/APH.15.1.2018.1.12
Date Deposited: 2019. Dec. 17. 10:45
Last Modified: 2019. Dec. 17. 10:45
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17648
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year